# SDR ASAA2013080195719

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,087 hours, 6,849 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: YY097283R
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,087 hours, 6,849 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, RT FUEL FILTER BYPASS LIGHT CAME ON ON TAXI, RT ENGINE SHUTDOWN RT FUEL FILTER BYPASS LIGHT EXTINGUISHED.  ACFT GROUNDED. REPLACED NR 2 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW 73-34-01-000-80-FOO, 400-801-F00.  OPS NORMAL.
